# SDR AMW2002F00006

- Difficulty date: September 20, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N233YV
- Make and model: Beech 1900D
- Aircraft serial: UE233
- Engine: Pwa PT6*
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250081
- Condition: Stuck
- Location: Cargo Door
- Part time: 14,320 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ENROUTE, THE CARGO DOOR ILLUMINATED 60 MILES OUTSIDE OF DESTINATION.  THE AIRCRAFT CONTINUED, WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THAT THE SWITCH WAS STUCK.  C/A:  LUBRICATED THE SWITCH.
